# SDR DXTA2014020565640

- Difficulty date: February 5, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 6,184 hours, 4,000 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Frozen
- Location: Mlg
- Part time: 2,906 hours, 1,915 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

UPON INITIAL LANDING TOUCHDOWN, LT MAIN WHEEL BRAKES WERE FROZEN.  RESULTED IN BOTH LT MAIN BLOWN TIRES. INSPECTED EXTERIOR OF ACFT & FOUND NO FURTHER DAMAGE.  ACCOMPLISHED MAIN GEAR TIRE BURST CHECK IAW CE-680 AMM 5-50-00.  NO DEFECTS NOTED.  REMOVED AND REPLACED BOTH LT MLG WHEEL ASSEMBLIES IAW CE-680 M/M 32-41-20.  SERVICED TIRES TO SPEC.  LEAK CHECK IS GOOD.  PARTS REMOVED: MAIN LANDING GEAR WHEEL ASSEMBLY (LT INBD) (PN: 3-1621, SN: 0422), MAIN LANDING GEAR WHEEL ASSEMBLY (LT OTBD) (PN: 3-1621, SN: 0963).
